# SDR CALA2023032000801

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 12,002 hours, 1,620 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 466447
- Condition: Failed
- Location: L5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN EMER LT DEEP CYCLE CAPACITY TEST FOUND L5 DR (M33407) BATTERY FAIL TRANSFER REF NON - ROUTINE WO.1578459 AND ORIG BY V897794 L5 DR BATTERY (M33407) REPLACED AND TEST NORMAL AS PER AMM33-51-06 WORK ACCOMP BY MECH V920572 AND INSP BY V926996
